EconPapers    
Economics at your fingertips  
 

A Modified Stein-like Estimator for the Reduced Form Coefficients of Simultaneous Equations

Esfandiar Maasoumi ()

Econometrica, 1978, vol. 46, issue 3, 695-703

Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819780 ... O%3B2-Q&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:46:y:1978:i:3:p:695-703

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Daron Acemoglu

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-08-20
Handle: RePEc:ecm:emetrp:v:46:y:1978:i:3:p:695-703